# SDR HYIA20231206002

- Difficulty date: November 26, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 2,068 hours, 2,228 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED COMBUSTION HEATER FIRE CAS MESSAGE ON IN FLIGHT. MAINTENANCE INSPECTED AND FOUND SHORTED WIRE FWD ON INSTRUMENT PANEL FROM PIN K AT AML CONNECTOR. REPAIRED WIRE WITH NO FURTHER DEFECTS NOTED.
